advertisement
Question
Posted by: Cutty | 2007/12/06

Can I visit a gynae for an acne problem?

I've been on acne treatment for 6 months. When I finished the treatment my forehead started developing another type of acne and I've been on the treatment a month my docter(GP) said the treatment wasn't working as he expected so he did tests including an HIV test but the results came out normal. I've stopped taking the treatment coz I was developing a rash on my mouth and around my nose and now its spreading all over my face. It seems like the treatment works on the area were the problem is and when I finish the treatment a new type of acne develops at a different place on my face. I don't know what to do any more.Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should probably start by seeing a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lisa | 2007/12/07

I guess a dermatologist would be of better help.

Reply to Lisa
Posted by: !!!!!! | 2007/12/06

Y DONT U JUST GO TO A DERMATOLAGEST (MIND THE SP)

Reply to !!!!!!

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement